# SDR ASOA200900898

- Difficulty date: August 17, 2009
- Submitted: August 21, 2009
- Operation: Air carrier
- Aircraft: N902EV
- Make and model: Cndair CL6002B16
- Aircraft serial: 7620
- Aircraft time: 18,346 hours, 15,566 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER EMERGENCY FLOOD LIGHT ON FWD WARDROBE CLOSET BASE IS CRACKED.
